View Full Version : Sebaerric Dermatitis (Scalp flaking/dandruff) and Finasteride

09-21-2014, 04:32 AM
Has anyone got seb derm upon starting propecia? I've been on it for three months and ever since I have noticed a massive increase in dandruff/white flakes and shedding of hairs when ruffled and it's causing me stress- the propecia did stop my itching however.
I have heard an onset of hormonal changes can cause seb derm so it makes sense
anyone who got seb derm from treatments or mph how did you treat it? it's really annoying me
thank you

09-21-2014, 07:34 AM
I got it about a year after I started propecia, but now I rarely get any outbreaks. I use a cream my doctor prescribed and I also use nizoral shampoo to keep it in check. Talk to your doctor about it. Nizoral will also help you in the fight against dht!

09-21-2014, 09:56 AM
What cream? Does it require prescription? Thanks I use nizoral twice a week yeh

09-21-2014, 10:36 AM
I use something called Brentacort and in my country a prescription is required.